# SDR DL72S952871

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Torn
- Location: Lt Mlg Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BEAM FABROID TORN IN BUSHINGS FOR O/B ATTACH FITTING.  REPAIRED PER SRM 57-40, FIG 1.
